Acne Community
isotretinoin (accutane) and the mini pill
About This Community:

This patient support community is for discussions relating to acne and foods, scars, adult acne, blackheads, rosacea, and pimples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

isotretinoin (accutane) and the mini pill

Hey guys!

I have just finished my second week of isotretinoin 10mg daily, I am also on the mini pill (noriday).

Since I started noriday 2 months ago my ance became horrendously worse and my concern is that when i stop the accutane my acne will return as this is a side effect of the mini pill.

Does anyone know about this or has anyone had a similar experience? Any advise is much appreciated :)

Regards
1711789_tn?1361311607
Hi there!

It could be both the effect of the pill or the effect of premature accutane withdrawal.

Take care!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank